HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Allergies (http://www.healthboards.com/boards/allergies/)
-   -   After effects with allergy shots. (http://www.healthboards.com/boards/allergies/940280-after-effects-allergy-shots.html)

Grehound27 02-23-2013 09:12 AM

After effects with allergy shots.
 
Hello all.....I am on my third and final vial before maintenance and this vial has kicked my butt!! Beginning to think these shots were the second worst mistake of my life! I can put up with the sore arm for a day but the blah feeling and swollen and beeding nasal membranes are taking a toll on my quality of life. The ENT says normal and I'm getting used to the allergens...and the maintenance dose is the strongest and I will see a difference in year 1-2!! Not sure I can take it that long. Anyone out there had any similiar problems and any advice would be appreciated.

Thanks for reading.

Dave

condition 03-15-2013 11:39 PM

Re: After effects with allergy shots.
 
I found out that putting ice on the arm for 5-10 minutes immediately after the shot helps a lot with arm pain and soreness.

Titchou 03-16-2013 05:05 AM

Re: After effects with allergy shots.
 
Are you taking an antihistamine the day of your shots? That should help as well.

pisces320 03-22-2013 12:01 PM

Re: After effects with allergy shots.
 
I know exactly what you mean! Once I got to the top and near top dose, my arms swelled up after the shots and I suffered symptoms of stuffiness and itchy eyes for a day or so after the shots. cortisone cream and ice on my arms helped with the swelling and the symptoms were helped with antihistamines taken the day of shots as well. After I had done the top dose at maintenance for 2-3 times, my arms no longer swell. Just slightly sore and a small bump and the symptoms have been gradually improving and I just get a day or two of minor reaction afterwards. It's worth it!


All times are GMT -7. The time now is 08:56 PM.